Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Is skipping vascoride dosage safe when suffering from BP?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5166 Questions
hi... 1. is it okay to skip vascoride when bp monitor says normal? 2. skipping vestar...forgot or did not bring? 3. can not stand up long...heavy feet? 4. final pathological report says, benign nasopharyngeal mass and no histolic evidence of malignancy.
Posted Fri, 24 Jan 2014 in Hypertension and Heart Disease
Answered by Dr. Chobufo Ditah 59 minutes later
Brief Answer: See Below! Detailed Answer: Hi, Thank you so much for trusting us with your health query. I am so sorry to hear about these problems that you have mentioned. We would take a closer look at each concern below. 1. When the blood pressure reading returns as normal, it means the drug is effective. This is the reason why you take the drug and it should motivate you to continue taking the drug as it is working good for you. Please, do not stop your medication. 2. It is never advisable to stop taking your drug. Always take the drug as prescribed by the doctor. Avoid any occasions where you would be unable to take your drug as prescribed because of its absence or a deliberate action. If for any reasons you do not want to take the drug, please talk to you doctor and express the reasons why. 3. Please, can you provide some more description of what you mean by cannot stand up long? Is it because of dizziness, loss of balance, etc? Please, provide this detail this so that I can provide an insight advice on this. 4. This pathological results conclude that the mass you have is not cancer. This means you do not need any aggressive measure to take the mass out unless it is to relieve yourself of bothersome symptoms like bleeding, difficulties breathing, etc. I hope you find this helpful. I wish you well. Thank you so much for using our services and please do feel free to ask for more information if need. Thanks. Dr. Ditah, MD.
Above answer was peer-reviewed by
Follow-up: Is skipping vascoride dosage safe when suffering from BP? 15 minutes later
3. dizziness, loss of balance, difficulty moving the legs. 4. pathological report says final but it was the first biopsy, i am also afraid on the review as described by my doc.
Answered by Dr. Chobufo Ditah 9 minutes later
Brief Answer: Thanks. Detailed Answer: Thanks you for following up with me. 3. This could be related to orthostatic hypotension or equilibrium originating from the ears, brain, etc. It would be very difficult to tell what this means without a complete physical examination and a more detailed interview. I will suggest that you follow up with your treating physician on this. 4. The word final here represents the conclusions of the laboratory and not what your doctor has to do. If he is not convinced with the reports from this laboratory, I will suggest that he gets a different sample and send to a second laboratory for confirmation. This way, we would be very sure of what the results are. I wish you well. I Hope this helps. Feel free to ask for more input if need be. Thanks. Dr. Ditah, MD.
Above answer was peer-reviewed by
Follow-up: Is skipping vascoride dosage safe when suffering from BP? 4 minutes later
thanks doc...i will not close...will ask you for more in the coming days.
Answered by Dr. Chobufo Ditah 4 minutes later
Brief Answer: You are welcome! Detailed Answer: Thanks and hope to hear from you in the coming days. ' Dr. Ditah, MD.
Above answer was peer-reviewed by
Follow-up: Is skipping vascoride dosage safe when suffering from BP? 48 hours later
Doc...why is it that I am having vascoride and vestar? What is my condition? I just forgot to ask my doc here...
Answered by Dr. Chobufo Ditah 12 hours later
Brief Answer: See below Detailed Answer: Hi and thanks for following up with me. Vascoride is mainly prescribed for hypertension. Vaster is a lipid lowering drug. It is often added to treatment if the client has high lipid levels(LDL). This may be the case with you. This help reduce the risk of developing blood vessels complication in different organs around the body. From these drugs, i will guess you have hypertension and hypercholesterolemia. Hope this helps. I wish you well. Dr. Ditah, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor